# SDR DALA2024031703381

- Difficulty date: March 16, 2024
- Submitted: March 17, 2024
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 78,621 hours, 30,079 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR STRUCTURE UPPER AND LOWER SIDE BTW STA 1640 / LBL 24, 1645 / BL 0, STA 1640/ RBL 12, STA 1633 / RBL 57, STA 1640/ 1681 /RBL 57 TO BL 0, 1681/ LBL 8 TO LBL 52 AND STA 1640/ LBL 48 TO LBL 54 AT CABIN. CORRECTIVE ACTION: FLOOR SUPPORT ON STA 1640 TO STA 1660 RBL 57 WAS MANUFACTURED AND REPLACED PER DWG 146N5246 REV. D AND B757-200 SRM 51-40-02-0G PAR. 7(D); CORROSION ON FLOOR STRUCTURE UPPER AND LOWER SIDE BTW STA 1640 LBL 24 WAS ACCOMPLISHED UNDER (NRC 615), CORROSION ON FLOOR STRUCTURE UPPER AND LOWER SIDE STA 1645 / BL 0 WAS ACCOMPLISHED UNDER NRC 616, CORROSION ON FLOOR STRUCTURE UPPER AND LOWER SIDE STA 1640/ RBL 12 WAS ACCOMPLISHED UNDER NRC 00615, CORROSION ON FLOOR STRUCTURE UPPER AND LOWER SIDE STA 1633 / RBL 57 WAS ACCOMPLISHED UNDER NRC 617, CORROSION ON FLOOR STRUCTURE UPPER AND LOWER SIDE BTW STA 1640/ 1681 /RBL 57 TO BL 0 WAS ACCOMPLISHED UNDER NRC 0614 AND 615 CORROSION ON FLOOR STRUCTURE UPPER AND LOWER SIDE BTW 1681/ LBL 8 TO LBL 52 WAS ACCOMPLISHED UNDER NRC 614 AND NRC 615, CORROSION ON FLOOR STRUCTURE UPPER AND LOWER SIDE STA 1640/ LBL 48 TO LBL 54 WAS ACCOMPLISHED UNDER NRC 615 AND NRC 614.
